# SDR CA110624003

- Difficulty date: June 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 16,551 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THERE WAS AN AGGRESSIVE SHIMMY ON LANDING, ALONG WITH DIFFICULTY TAXIING THE AIRPLANE.  MX LOOKED AT THE LT MAIN WHEEL ASSY AND FOUND THE WHEEL HALVES STARTING TO COME APART.  THERE WERE 7 OUT OF 9 BOLTS SHEARED OFF.  MX IMMEDIATELY DEFLATED THE WHEEL AND REMOVED IT FROM SERVICE. WAITING ON INFORMATION FROM PILOTS AT THIS TIME.
